# SDR RRXA11138

- Difficulty date: May 4, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Part number: 3652304
- Condition: Worn
- Location: Lt Wing Exh Gate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND WORN DAMAGE TO L/H WING EXHAUST GATE OUTBOARD FITTING,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D.
